# SDR HALA0600586

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-300
- Aircraft serial: 33422
- Aircraft time: 14,239 hours, 2,763 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENG EXT INSP, FOUND IDG OVERFLOW FITTING LEAKING OIL.  REPLACED OVERFLOW FITTING ON NR 2 IDG REF AMM 24-11-00.  LEAK & OPS CHECK GOOD.
